Gallbladder / High Dose Chemo

Moderators: Radiodiagnosis Team, Primary Care Team, Cardiology Team

Forum rules
YOUR POST WILL REQUIRE APPROVAL - READ: Doctors Lounge Forum Rules and Regulations
• Use a precise title for your question otherwise it will NOT be approved.
• Do not post the same question more than once & maintain related posts in original thread.
• Do not use your real name or identifiable information - You can't edit/delete your post.
jypsy_rose_lee
Guest
Posts: 17
Joined: Sat Jan 14, 2006 9:47 pm
Location: Missouri

Gallbladder / High Dose Chemo

Postby jypsy_rose_lee » Tue Apr 04, 2006 9:19 pm

Dear doc,
I was wondering if high dose chemo that consists of { Decadron,high-dose ara-c,and cisplatinum with rituximab givin for four straight days 24 hours aday can cause the gallbladder to shut down? If so are there any websites that I can find any information pertaining to this? Thank you very much.

User avatar
Dr. Tamer Fouad
Medical Doctor
Posts: 2563
Joined: Thu Jan 02, 2003 6:19 pm
Gender: Male

Postby Dr. Tamer Fouad » Fri Dec 22, 2006 6:50 am

Hello,

What exactly do you mean by gall bladder shut down? There are hepatic (liver) toxic effects to many chemotherapeutics. Liver toxicity is reported in some of the drugs you mentioned.

Best regards,
Dr. Tamer Fouad, MD
MB, BCh, MSc Internal Medicine.
Consultant of Hematology - Oncology.


Return to “Gall Bladder Cancer”



Who is online

Users browsing this forum: No registered users and 2 guests

advertisement.gif (61x7 -- 0 bytes)
 
 



We subscribe to the HONcode principles of the HON Foundation. Click to verify.
We subscribe to the HONcode principles. Verify here

Privacy Statement | Terms & Conditions | Editorial Board | About us
Copyright © 2001-2016 Doctors Lounge. All rights reserved.